MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site reported that a light adjustable lens had been explanted from the patient's right eye as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of this was 8/26/2021.The device history record for the lens was reviewed.No issues were noted.The lens is currently in process of being returned for evaluation.
 
Event or Problem Description
The site reported that a light adjustable lens had been explanted from the patient's right eye as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of this was 8/26/2021.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The site reported that a light adjustable lens had been explanted from the patient's right eye as the desired refractive outcome was not achieved after light adjustment treatments.Rxsight's first awareness of this was 8/26/2021.The explanted lens was returned for evaluation.The lens was cut into multiple fragments.Visual and optical testing found no issues with the lens.Corrected udi: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
yi young
100 columbia
aliso viejo, CA 92656
MDR Report Key12510863
Report Number3012712027-2021-00055
Device Sequence Number5122325
Product Code PZK
UDI-Device Identifier00818806020210
UDI-Public01008188060202101119120417221130
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001446
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale